Catalog Home Page

Error bounds for expectation values

Jennings, P. and Wilson Jr, E.B. (1966) Error bounds for expectation values. The Journal of Chemical Physics, 45 (5). pp. 1847-1848.

[img]
Preview
PDF - Published Version
Download (162kB)
Link to Published Version: http://dx.doi.org/10.1063/1.1727846
*Subscription may be required
Publication Type: Journal Article
Publisher: American Institute of Physics
Copyright: © 1966 American Institute of Physics
Notes: Letter to the editor
URI: http://researchrepository.murdoch.edu.au/id/eprint/26346
Item Control Page Item Control Page

Downloads

Downloads per month over past year